# SDR 2006FA0000126

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N704QD
- Make and model: Socata TBM 700
- Aircraft serial: 188
- Engine: Pwa PT6A64
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: T700A5755001000
- Part serial: SC279
- Condition: Excess Play
- Location: Ib Flap End Rib
- Part time: 1,752 hours, 2,767 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP SN SC279 WAS REMOVED FROM SERVICE FOR LOOSE ATTACHMENT INSERTS ON THE IB END RIB.  THE FLAP ATTACH CARRIAGE WAS DISCOVERED LOOSE DURING A ROUTINE DAILY PPOST FLIGHT INSPECTION, WHERE PLAY WAS NOTED BETWEEN THE FLAP ATTACH CARRIAGE AND THE IB FLAP END RIB.  IT SHOULD BE NOTED THAT ALL OPERATORS SHOULD PERFORM AN INSP IN FLAP ATTACH AREA BEFORE OPERATING AC.  (K)
